# SDR JR2R2011052400226

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,610 hours, 38,588 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 85770012004
- Part serial: F79471
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER ROLL SPOILER UPPER SURFACE DENTED IN 2 EA AREAS.  C/W PERMANENT REPAIR TO RT INNER ROLL SPOILER UPPER SURFACE IAW RO DHC82-27-1085.
